# SDR DXTA2018010100519

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 12,528 hours, 10,011 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8233712
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR OIL SMELL - DURING LAST COUPLE OF FLIGHTS, HAD NOXIOUS FUMES AND "DIRTY SOCK" SMELL IN THE COCKPIT. VERIFIED DISCREPANCY, INSPECTED SYSTEM GAINED ACCESS TO WATER SEPARATOR AND FOUND CONDENSER BAG DIRTY. REMOVED CONDENSER BAG AND INSTALLED A NEW BAG IAW AMM 21-51-00 LEAK AND OPS CHECK GOOD. NO FURTHER ODOR DETECTED.
